# SDR RMXA062620097217

- Difficulty date: June 26, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- Aircraft time: 8,273 hours, 37,284 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151341
- Part serial: 2354
- Condition: Debonded
- Location: Main Rotor
- Part time: 3,337 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A NOISE WAS HEARD IN THE MAIN ROTOR SYS, FOLLOWED BY A VIBRATION THAT INCREASED.  A PRECAUTIONARY LANDING WAS PERFORMED.  FOUND EROSION TAPE HAD SEPARATED FROM NR1 MAIN ROTOR BLADE.  WHEN THE TAPE SEPARATED, IT ALSO PULLED UP SOME FILLER MATERIAL FROM THE TOP SURFACE OF THE BLADE.
